Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Wichita, KS

February 27, 2011Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Feb 27, 2011, 6:53 PM CST for Sedgwick County, Sumner County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 27, 2011, 6:53 PM CST (00:53 UTC)
Expired
Feb 27, 2011, 7:13 PM CST
In force
20 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 13 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 1:12 PM CSTSevere Thunderstorm WatchSPC9 hr
Feb 27, 2:46 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
914 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1738 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WUUS53 KICT 280053
SVRICT
KSC173-191-280145-
/O.NEW.KICT.SV.W.0011.110228T0053Z-110228T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CST

* AT 649 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTH OF CLEARWATER...OR
  11 MILES NORTHWEST OF WELLINGTON...AND MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MULVANE...HAYSVILLE...DERBY...SOUTH WICHITA...MCCONNELL AIR FORCE
  BASE...EAST WICHITA AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3764 9737 3773 9730 3776 9715 3748 9715
      3736 9749 3739 9756
TIME...MOT...LOC 0053Z 219DEG 61KT 3747 9743
WIND...HAIL <50MPH 1.50IN

$$

MCGUIRE
2 follow-up statements
234 
WWUS53 KICT 280107
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CST SUN FEB 27 2011

KSC191-280117-
/O.CAN.KICT.SV.W.0011.000000T0000Z-110228T0145Z/
SUMNER KS-
707 PM CST SUN FEB 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUMNER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

LAT...LON 3759 9733 3767 9724 3776 9715 3748 9715
      3751 9726 3756 9736
TIME...MOT...LOC 0107Z 229DEG 59KT 3760 9716

$$

KSC173-280145-
/O.CON.KICT.SV.W.0011.000000T0000Z-110228T0145Z/
SEDGWICK KS-
707 PM CST SUN FEB 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEDGWICK COUNTY UNTIL 745 PM CST...

AT 706 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ROSE HILL...OR 11 MILES SOUTHEAST OF DOWNTOWN
WICHITA...MOVING NORTHEAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN SEDGWICK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3759 9733 3767 9724 3776 9715 3748 9715
      3751 9726 3756 9736
TIME...MOT...LOC 0107Z 229DEG 59KT 3760 9716
WIND...HAIL <50MPH 1.00IN

$$

MCGUIRE
387 
WWUS53 KICT 280113
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CST SUN FEB 27 2011

KSC173-280123-
/O.CAN.KICT.SV.W.0011.000000T0000Z-110228T0145Z/
SEDGWICK KS-
713 PM CST SUN FEB 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3759 9733 3767 9724 3776 9715 3748 9715
      3751 9726 3756 9736
TIME...MOT...LOC 0113Z 229DEG 59KT 3766 9706

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 5:57 PM CST, 56 minutes earlier.

Area forecast discussion, Feb 27, 5:57 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CST SUN FEB 27 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MAIN AVIATION CONCERNS WILL BE THUNDERSTORMS THIS EVENING AND
POSSIBLY SOME SNOW OR FREEZING PRECIP BEHIND THE SURFACE LOW.

A STATIONARY/WARM FRONT IS EXTENDING ACROSS SOUTHERN KANSAS AND IS
THE FOCUS FOR STORMS THIS AFTERNOON/EVENING.  THUNDERSTORMS ARE
IMPACTING AND WILL CONTINUE TO THREATEN KICT...HUT AND KCNU INTO
THE EVENING HOURS. SOME SMALL HAIL WILL BE POSSIBLE WITH THESE
STORMS. DUE TO THE WARM FRONT WINDS VARY WITH ALL SITES BUT KCNU
SEEING NORTHERLY WINDS...WITH KCNU SEEING SOUTHERLY WINDS. THE
SURFACE LOW WILL MOVE ALONG THE KANSAS/OKLAHOMA BORDER AND WINDS
WILL SWITCH AT KCNU. AS THE LOW MOVES INTO MISSOURI...PRECIPITATION
WILL TRANSITION TO SNOW AND END BY 12Z ACROSS THE AREA. IFR
CONDITIONS WILL SLOWLY LIFT TO MVFR OVERNIGHT.

SKIES WILL BEGIN TO CLEAR FROM WEST TO EAST DURING THE DAY MONDAY.
AND VFR CONDITIONS WILL RETURN.

BILLINGS

&&

.PREV DISCUSSION... /ISSUED 309 PM CST SUN FEB 27 2011/

DISCUSSION...
THE PRIMARY CONCERN THROUGH THE NEXT SEVEN DAYS WILL BE THE ONGOING
SEVERE WEATHER EVENT. AFTER THE INITIAL ROUND OF ELEVATED SEVERE
THUNDERSTORMS WITH LARGE HAIL LIFTS INTO CENTRAL AND NORTHEAST
KANSAS, ANOTHER ROUND OF DEEP MOIST CONVECTION BEGINNING TO DEVELOP
OVER WESTERN AND NORTHERN OKLAHOMA WILL MOVE EAST/NORTHEAST
IMPACTING SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR LOCATIONS NORTH OF
THE WARM FRONT THROUGH MID-EVENING WHILE A TORNADO WATCH REMAINS IN
EFFECT FOR LOCATIONS ALONG AND SOUTH OF THE FRONT.

A RAPID TRANSITION TO SNOW IS ANTICIPATED ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS AS A TRANSIENT AREA OF COUPLED FORCING SWEEPS ACROSS
THE AREA ON THE BACKSIDE OF THE MID/UPPER TROUGH. DUE TO THE
TRANSIENT NATURE OF THE MORE ORGANIZED FN CONVERGENCE, ONLY A
DUSTING TO AROUND 1 INCH OF ACCUMULATION IS ANTICIPATED BEFORE
STRONG LARGE-SCALE FORCING FOR SUBSIDENCE ARRIVES TOWARD MORNING
BRINGING A RAPID DEMISE TO THE PRECIPITATION.

MON-WED...RISING TEMPERATURES AND DRY WEATHER CONDITIONS ARE ON TAP
FOR MON-TUE BEFORE A COLD FRONT ARRIVES ON WEDNESDAY. MAXIMUM
TEMPERATURES ON TUE ARE EXPECTED TO CLIMB INTO THE MID 60S WITH MORE
SEASONABLE HIGHS EXPECTED BY MID-WEEK.

THURSDAY-SUNDAY...A FAIRLY LOW AMPLITUDE MID-UPPER FLOW REGIME IS
PROGGED TO DEVELOP ACROSS THE CONUS ON THU WITH INDICATIONS OF
FALLING HEIGHTS ACROSS THE SOUTHERN ROCKIES/SOUTHERN PLAINS STATES
ON FRIDAY. MAINTAINED MID POPS FRI-EARLY SAT UNTIL THE CENTRAL
PLAINS STATE COME UNDER THE INFLUENCE OF SHORTWAVE RIDGING LAT
SAT-SUN LEADING TO DRY WEATHER AND RISING TEMPERATURES THROUGH THE
END OF THE WEEKEND.

MCGUIRE

FIRE WEATHER...
RECENT PRECIPITATION WILL RESULT IN MINIMAL FIRE WEATHER CONCERNS
THROUGH THE UPCOMING WEEK.

MCGUIRE

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MESSY FORECAST WITH IFR/LIFR CONDITIONS ALONG OF NORTH OF A WARM
FRONT TODAY. WILL SEE A GRADUAL IMPROVEMENT LATER THIS AFTERNOON BY
AROUND 21Z/SUN AS THE LOW PRESSURE AREA APPROACHES FROM THE WEST
INTO SOUTH CENTRAL KS...WITH MIXING IN THE LOW LAYERS INCREASING
SOME.

EXTREMELY TOUGH CALL ON WHERE TO PUT THE WARM FRONT THIS AFTERNOON
LIKELY IN THE VICINITY OF KICT THIS AFTERNOON...WHICH WILL LIKELY
PLAY INTO AMOUNT OF RAIN SHOWERS VS THUNDERSTORMS AND CEILINGS. A
FURTHER NORTH POSITION...MIGHT ALLOW SOME BRIEF CLEARING AT KICT
LATE AFTERNOON BEHIND DRYLINE. GUSTY WINDS AND MVFR...PSBLY IFR
CONDITIONS ANTICIPATED OVERNIGHT AS COLD AIR ADVECTION SPREADS
ACROSS THE AREA. COULD ALSO SEE A BURST OF LIGHT SNOW MOVE ACROSS
THE FORECAST AREA AS WELL...REACHING KRSL/KSLN BY AROUND 03Z/MON AND
POSSIBLY BY 06Z/MON IN KHUT AND KICT.  THIS SNOW WILL BE SHORT
LIVED...BUT COULD DROP CEILINGS TO NEAR IFR FOR A FEW HOURS
OVERNIGHT.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    28  50  31  65 /  50  10  10  10
HUTCHINSON      25  50  30  64 /  50  10  10  10
NEWTON          25  49  30  63 /  50  10  10  10
ELDORADO        28  48  28  63 /  70  10  10  10
WINFIELD-KWLD   31  50  30  66 /  70  10  10  10
RUSSELL         22  51  29  61 /  50  10  10  10
GREAT BEND      22  52  29  63 /  50  10  10  10
SALINA          23  47  29  60 /  50  10  10  10
MCPHERSON       24  49  30  62 /  50  10  10  10
COFFEYVILLE     35  48  28  64 /  80  10  10  10
CHANUTE         32  46  28  61 /  80  10  10  10
IOLA            31  46  28  61 /  80  10  10  10
PARSONS-KPPF    34  47  28  63 /  80  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 27, 3:46 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CST SUN FEB 27 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
346 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS DEVELOPING ALONG A DRY LINE ACROSS WESTERN OKLAHOMA
WILL MOVE NORTHEAST TOWARD SOUTH CENTRAL AND SOUTHEAST KANSAS THIS
EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. A FEW SUPERCELL THUNDERSTORMS MAY
DEVELOP ALONG A WARM FRONT LOCATED NEAR THE OKLAHOMA STATE LINE. THE
SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP
TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH AND
EVEN A FEW TORNADOES BEFORE THE ACTIVITY DIMINISHES AFTER 9 PM.

A STRONG COLD FRONT WILL ALLOW RAIN TO TRANSITION TO SNOW ACROSS
CENTRAL KANSAS TONIGHT AS COLDER AIR SPREADS SOUTH. SOME LIGHT
SNOW ACCUMULATIONS AROUND ONE INCH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Feb 27, 6:17 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             3 S LEON                37.64N 96.78W
02/27/2011  E0.88 INCH       BUTLER             KS   FIRE DEPT/RESCUE

&&

BDK
Local storm report, Feb 27, 6:24 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TORNADO          5 SE MAPLE CITY         37.00N 96.72W
02/27/2011                   COWLEY             KS   EMERGENCY MNGR

            ON THE GROUND NEAR THE KANSAS/OKLAHOMA BORDER NEAR K15.

&&

BDK
Local storm report, Feb 27, 6:26 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TORNADO          3 SE MAPLE CITY         37.02N 96.74W
02/27/2011                   COWLEY             KS   EMERGENCY MNGR

            ON THE GROUND NEAR THE KANSAS/OKLAHOMA BORDER NEAR K15.

&&

BDK
Local storm report, Feb 27, 6:35 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TORNADO          2 NW ELGIN              37.02N 96.31W
02/27/2011                   CHAUTAUQUA         KS   TRAINED SPOTTER

            CROSSING THE KANSAS OKLAHOMA STATE LINE.

&&

BDK
Local storm report, Feb 27, 6:39 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             3 N ROSE HILL           37.61N 97.13W
02/27/2011  E0.88 INCH       BUTLER             KS   EMERGENCY MNGR

&&

BDK
Local storm report, Feb 27, 6:50 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             3 N ROSE HILL           37.61N 97.13W
02/27/2011  E0.88 INCH       BUTLER             KS   EMERGENCY MNGR

            ON BUTLER ROAD.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:05 PM CSTSevere Thunderstorm WarningICTGreenwood41 min
Feb 27, 6:23 PM CSTTornado WarningICTChautauqua52 min
Feb 27, 6:31 PM CSTSevere Thunderstorm WarningICTButler, Sedgwick24 min
Feb 27, 6:41 PM CSTSevere Thunderstorm WarningICTWoodson16 min
Feb 27, 6:57 PM CSTTornado WarningICTMontgomery48 min
Feb 27, 7:43 PM CSTTornado WarningICTLabette47 min
Feb 27, 8:10 PM CSTSevere Thunderstorm WarningICTChautauqua, Cowley50 min
Feb 27, 8:18 PM CSTSevere Thunderstorm WarningICTGreenwood42 min
Feb 27, 8:34 PM CSTSevere Thunderstorm WarningICTElk, Greenwood, Wilson13 min
Feb 27, 8:35 PM CSTSevere Thunderstorm WarningICTWoodson40 min
Feb 27, 8:42 PM CSTSevere Thunderstorm WarningICTChautauqua, Montgomery36 min
Feb 27, 8:52 PM CSTSevere Thunderstorm WarningICTAllen31 min
Feb 27, 9:07 PM CSTSevere Thunderstorm WarningICTLabette, Neosho38 min
Feb 27, 9:28 PM CSTTornado WarningICTLabette17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.